# SDR 2008UALA05586

- Difficulty date: September 4, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 29,740 hours, 10,767 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

BLUE SYSTEM HYD PROBLEM.  RTFL.  BLUE SYSTEM EDP SUSPECT FAILING.  REPLACED BLUE SYSTEM EDP, RESERVOIR AND SYSTEM ACCUMULATOR, BLED BLUE HYD SYSTEM & OPERATION NOW NORMAL.
